Citation:
S. S. Volosivets, “Asymptotic properties of one compact set of smooth functions in the space of functions of bounded p-variation”, Mat. Zametki, 57:2 (1995), 214–227; Math. Notes, 57:2 (1995), 148–157
\Bibitem{Vol95}
\by S.~S.~Volosivets
\paper Asymptotic properties of one compact set of smooth functions in the space of functions of bounded $p$-variation
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 2
\pages 214--227
\mathnet{http://mi.mathnet.ru/mzm1939}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1339441}
\zmath{https://zbmath.org/?q=an:0846.41024}
\elib{https://elibrary.ru/item.asp?id=12752797}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 2
\pages 148--157
\crossref{https://doi.org/10.1007/BF02309147}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TA13700024}
Linking options:
https://www.mathnet.ru/eng/mzm1939
https://www.mathnet.ru/eng/mzm/v57/i2/p214
This publication is cited in the following 5 articles:
Sergey S. Volosivets, Maria A. Kuznetsova, “On the magnitude of Vilenkin–Fourier coefficients”, European Journal of Mathematics, 7:1 (2021), 374
A. A. Tyuleneva, “Asymptotic estimates of p-variational and Lp-moduli of continuity of functions of certain classes”, Russian Math. (Iz. VUZ), 60:11 (2016), 58–68
A. A. Tyuleneva, “Priblizhenie integralov Rimana–Liuvillya algebraicheskimi polinomami na otrezke”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 14:3 (2014), 305–311
Sorina Barza, Pilar Silvestre, “Functions of bounded second p p -variation”, Rev Mat Complut, 27:1 (2014), 69
S. S. Volosivets, “Refined theorems of approximation theory in the space of p-absolutely continuous functions”, Math. Notes, 80:5 (2006), 663–672